# SDR DALA2024111310915

- Difficulty date: November 12, 2024
- Submitted: November 13, 2024
- Operation: Air carrier
- Aircraft: N859NW
- Make and model: Airbus A330-223
- Aircraft serial: 0722
- Aircraft time: 76,101 hours, 9,540 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Lug
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3359 CORROSION WAS FOUND ON THE LH RIB 6 FITTING FORWARD LUG BORE AND FACES. CORRECTIVE ACTION: REPAIR WAS ACCOMPLISHED PER DELTA ERA 621113-14AD. (0657612)
